Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 182, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Oct 22, 2012, 11:53 AM CDT for Runnels County, Taylor County, Texas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 22, 2012, 11:53 AM CDT (16:53 UTC)
- Expired
- Oct 22, 2012, 12:45 PM CDT
- In force
- 52 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Runnels County, TX, Taylor County, TX
The radar
The Dyess AFB radar (KDYX), 75 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 4.9 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 403 J/kg
- Mixed-layer CIN
- -227 J/kg
- Mixed-layer LCL
- 1413 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
511
WUUS54 KSJT 221653
SVRSJT
TXC399-441-221745-
/O.NEW.KSJT.SV.W.0182.121022T1653Z-121022T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1153 AM CDT MON OCT 22 2012
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN RUNNELS COUNTY IN SOUTHWEST TEXAS...
TAYLOR COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1245 PM CDT
* AT 1150 AM CDT...SEVERE THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 6 MILES WEST OF VIEW TO 3 MILES EAST OF HAPPY VALLEY TO 10
MILES SOUTHWEST OF WINGATE...OR ALONG A LINE EXTENDING FROM 17
MILES SOUTHWEST OF ABILENE TO 14 MILES NORTHWEST OF WINTERS TO 11
MILES SOUTHEAST OF BLACKWELL...MOVING EAST AT 15 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL.
DAMAGING WINDS IN EXCESS OF 60 MPH.
WITH POSSIBLE STORM IMPACTS...
A FEW VEHICLE DENTS...
MINOR ROOF AND PLASTIC SIGN DAMAGE...
SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED...
UNSECURED LIGHT OBJECTS BLOWN AROUND...
SCATTERED POWER OUTAGES POSSIBLE...
POTENTIALLY DEADLY LIGHTNING.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WILMETH BY 1210 PM CDT...
VIEW AND PUMPHREY BY 1215 PM CDT...
LAKE ABILENE AND DRASCO BY 1220 PM CDT...
CAMP TONKAWA BY 1225 PM CDT...
BUFFALO GAP BY 1230 PM CDT...
BRADSHAW BY 1240 PM CDT...
LAT...LON 3243 9963 3240 9962 3214 9973 3187 9995
3187 10023 3208 10023 3209 10015 3229 10015
3243 10010
TIME...MOT...LOC 1653Z 270DEG 13KT 3233 9997 3214 10005
3194 10021
$$1 follow-up statement
766
WWUS54 KSJT 221719
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1219 PM CDT MON OCT 22 2012
TXC399-441-221745-
/O.CON.KSJT.SV.W.0182.000000T0000Z-121022T1745Z/
RUNNELS TX-TAYLOR TX-
1219 PM CDT MON OCT 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR TAYLOR AND NORTHWESTERN RUNNELS COUNTIES...
AT 1215 PM CDT... SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM VIEW TO BRADSHAW TO WILMETH...OR ALONG A LINE
EXTENDING FROM 12 MILES SOUTHWEST OF ABILENE TO 12 MILES NORTH OF
WINTERS TO 9 MILES WEST OF WINTERS...MOVING EAST AT 15 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL
DAMAGING WINDS IN EXCESS OF 60 MPH.
WITH POSSIBLE STORM IMPACTS...
VEHICLE DINGS...
MINOR DAMAGE TO ROOFS...
DAMAGE TO TREE LIMBS...
LIGHT OBJECTS BLOWN AROUND...
SEVERE THUNDERSTORMS WILL BE NEAR...
CAMP TONKAWA BY 1225 PM CDT...
BUFFALO GAP BY 1230 PM CDT...
BRADSHAW BY 1235 PM CDT...
OVALO...WINTERS...KIRBY LAKE AND POTOSI BY 1245 PM CDT...
LAT...LON 3241 9963 3240 9962 3239 9963 3237 9963
3214 9973 3187 9995 3192 10022 3217 10007
3240 10000 3243 9963
TIME...MOT...LOC 1719Z 270DEG 13KT 3233 9986 3214 9994
3194 10010
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 22, 11:23 AM CDT, 30 minutes earlier.
Area forecast discussion, Oct 22, 11:23 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 1123 AM CDT MON OCT 22 2012 .DISCUSSION... HAVE MADE AN ADDITIONAL UPDATE TO THE FORECAST AS SHOWERS AND THUNDERSTORMS CONTINUE EASTWARD ACROSS THE FORECAST AREA. HAVE INCREASED RAIN CHANCES FARTHER SOUTH INTO THE NORTHERN CONCHO VALLEY TO LIKELY AS THE LINE OF THUNDERSTORMS MOVES EAST. THERE WILL BE A CONTINUED THREAT FOR STRONG THUNDERSTORMS DUE TO SMALL HAIL AND GUSTY WINDS TO 50 MPH. HAVE ALSO LOWERED AFTERNOON HIGHS A COUPLE DEGREES ACROSS THE BIG COUNTRY WHERE THE RAIN COOLED AIR AND EXTENDED CLOUD COVER THIS AFTERNOON SHOULD SLOW HEATING AFTER THE RAIN MOVES THROUGH. 20 && .PREV DISCUSSION... /ISSUED 1025 AM CDT MON OCT 22 2012/ UPDATE... SEE UPDATE DISCUSSION BELOW. DISCUSSION... SATELLITE AND RADAR IMAGERY INDICATING THUNDERSTORMS MOVING ACROSS THE BIG COUNTRY. GOING WITH LKLY TO HIGH END CHC POPS FOR THE BIG COUNTRY...AND CHC POPS ACROSS THE WESTERN AND NORTHERN CONCHO VALLEY. A FEW STRONG STORMS ARE POSSIBLE. THE MAIN THREATS WILL BE SMALL HAIL...STRONG GUSTY WINDS AND DEADLY LIGHTNING. 21 PREV DISCUSSION... /ISSUED 630 AM CDT MON OCT 22 2012/ DISCUSSION... /SEE BELOW FOR AVIATION DISCUSSION/ AVIATION... STRATUS WITH MFR CIGS WAS RAPIDLY FILLING IN ACROSS WEST CENTRAL TEXAS THIS MORNING. STRATUS SHOULD BEGIN TO LIFT TO VFR AROUND NOON. LINE OF STORMS ALONG A FT STOCKTON...MIDLAND...CHILDRESS LINE AT 1130Z WAS GRADUALLY MOVING EAST...AND THESE STORMS MAY BEGIN AFFECTING KABI MID MORNING. HAVE ONLY MENTION OF VCTS AT KABI...HOWEVER IF STORMS DO AFFECT THE AIRPORT...POTENTIAL EXISTS FOR STRONG GUSTY WINDS OF 35 KTS AND SMALL HAIL. THUNDERSTORM POTENTIAL ENDS LATE AFTERNOON. 04 PREV DISCUSSION... /ISSUED 328 AM CDT MON OCT 22 2012/ SHORT TERM... AN UPPER TROUGH WAS MOVING NORTHEAST THROUGH EASTERN NEW MEXICO AND WEST TEXAS EARLY THIS MORNING. SCATTERED SHOWERS AND THUNDERSTORMS IN THE SOUTHWEST MOUNTAINS AND NORTHERN PERMIAN BASIN...ASSOCIATED WITH THE UPPER TROUGH...WERE ALSO MOVING NORTHEAST. WEST CENTRAL TEXAS WILL BE UNSTABLE TODAY. NAM AND GFS MODELS HAVE MUCAPES OF 1500 TO 1800 J/KG. A STRONG THUNDERSTORM IS POSSIBLE. HOWEVER...THERE REMAINS A LACK OF A LOW LEVEL FOCUS FOR STORM INITIATION. EASTWARD MOVING OUTFLOW BOUNDARIES FROM STRONG STORMS NORTH OF MIDLAND AT 3 AM MAY BE THE BEST HOPES FOR THUNDERSTORM DEVELOPMENT. STRONGEST LIFT FROM THE UPPER TROUGH IN WEST CENTRAL TEXAS WILL AROUND DAYBREAK TODAY...WITH MUCH WEAKER LIFT OR EVEN SUBSIDENCE AS THE UPPER TROUGH EXITS NORTHEAST. BEST THUNDERSTORM CHANCES WILL BE ACROSS THE BIG COUNTRY AND NORTHERN CONCHO VALLEY. SOUTHERLY WINDS AND LOW LEVEL WARM ADVECTION OTHERWISE CONTINUE. CLEARING FROM MID AND UPPER CLOUDS CAN BE EXPECTED THIS AFTERNOON...ESPECIALLY SOUTH OF THE BIG COUNTRY. HIGHS WILL BE MAINLY IN THE MID 80S. IT WILL BE OCCASIONALLY BREEZY THIS MORNING...AS 45 KT LOW LEVEL JET MIXES OUT. 04 LONG TERM... THE MIDWEEK PERIOD WILL BE RELATIVELY QUIET BUT A STRONG COLD FRONT REMAINS ON THE DOCKET FOR LATE THIS WEEK. DEEP WEST TO SOUTHWEST FLOW ALOFT WILL CONTINUE TUESDAY THROUGH THURSDAY AS THE DEEP TROF OVER THE WESTERN CONUS SLOWLY MOVES TO THE EAST. WE WILL SEE NOCTURNAL STRATUS WITH MILD OVERNIGHT TEMPS AND WARM...BREEZY DAYS. EXPECT MAX TEMPS GENERALLY IN THE MID 80S THROUGH THURSDAY WITH LOWS IN THE 60S. CHANGES ARE ON THE WAY BY THURSDAY NIGHT. MEDIUM RANGE GUIDANCE IS IN GOOD AGREEMENT THAT A POTENT SHORTWAVE TROF EMBEDDED IN THE WESTERN TROF WILL MOVE ACROSS THE ROCKIES ON THURSDAY. THE ATTENDANT SURFACE LOW WILL MOVE EAST ACROSS THE PLAINS...DRAGGING THE LEADING EDGE OF A COLD AIRMASS SOUTH INTO THE LONE STAR STATE. THE GFS/ECMWF BOTH SHOW THIS LEAD FRONT MOVING SOUTH ACROSS THE BIG COUNTRY THURSDAY EVENING WITH A REINFORCING SHOT OF COLD AIR ARRIVING LATE THURSDAY NIGHT INTO FRIDAY...ACCELERATING THE COLD FRONT SOUTH DURING THE OVERNIGHT HOURS. BASED ON THE 00Z SUITE OF MODEL DATA...I EXPECT THE FRONT TO BE SOUTH OF THE CWA BY 12Z FRIDAY WITH GUSTY NORTH WINDS AREAWIDE. WE WILL SEE A BRIEF WINDOW OF ISENTROPIC ASCENT BEHIND THE FRONT ON FRIDAY WITH A LAYER OF MODEST FRONTOGENESIS DEVELOPING IN THE H85-H7 LAYER AS THE ISENTROPIC ASCENT WANES. THIS WILL SUPPORT RAIN CHANCES FRIDAY AND FRIDAY NIGHT...ENDING FROM NORTH TO SOUTH ON SATURDAY. ABUNDANT CLOUD COVER AND STRONG COLD ADVECTION WILL LIKELY RESULT IN FALLING OR NEAR STEADY TEMPS ON FRIDAY WITH HIGHS EARLY IN THE DAY. THE FORECAST FOR FRIDAY/S HIGH TEMPS HAS BUST POTENTIAL WRITTEN ALL OVER IT GIVEN ITS DEPENDENCY ON TIMING OF THE COLD FRONT BUT A GOOD STARTING POINT WAS 50S NORTH OF I-20 TO MID 70S AROUND I-10. THESE DETAILS WILL BE IRONED OUT OVER THE NEXT FEW DAYS. COOL AND CLOUDY WEATHER IS EXPECTED ON SATURDAY AS WELL WITH RAIN LINGERING INTO THE DAY...MAINLY ACROSS THE SOUTHERN HALF OF THE CWA. I EXPECT TEMPS IN THE LOW TO MID 50S. I STILL DON/T LIKE THE RATHER FLAT PATTERN DEPICTED BY THE GFS FOR THE SUNDAY-TUESDAY PERIOD. THE ECMWF IS MORE AMPLIFIED WITH THE WESTERN RIDGE WHICH...LIKE YESTERDAY...FALLS IN LINE WITH THE GFS ENSEMBLE MEAN. THIS WOULD MEAN CONTINUED NORTHEAST WINDS THROUGH SUNDAY. THE ECMWF KEEPS H85 TEMPS BETWEEN 4-8 DEGREES CELSIUS ON SUNDAY WHICH WOULD TRANSLATE TO SURFACE TEMPS NEAR 60 DEGREES. THE WARM UP WILL CONTINUE ON MONDAY AS SKIES CLEAR AND SOUTH WINDS EVENTUALLY RETURN. WE COULD BE LOOKING AT OUR FIRST FREEZE OF THE SEASON ACROSS MUCH OF WEST CENTRAL TX BOTH SUNDAY AND MONDAY MORNINGS. THE FLY IN THE OINTMENT FOR SUNDAY MORNING WILL BE WHETHER OR NOT LOW CLOUDS HAVE ERODED YET. IT APPEARS THAT SKIES WILL CLEAR BY MONDAY MORNING MITIGATING THIS CONCERN. MIN TEMPS HAVE BEEN TRENDED DOWN INTO THE 30S IN MANY AREAS DURING THIS PERIOD. JOHNSON && .PRELIMINARY POINT TEMPS/POPS... ABILENE 81 67 85 66 84 / 70 10 0 0 0 SAN ANGELO 84 67 86 66 85 / 20 10 0 0 5 JUNCTION 86 67 84 67 86 / 10 10 0 5 5 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99
Hazardous weather outlook, Oct 22, 5:04 AM CDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 504 AM CDT MON OCT 22 2012 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-231015- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 504 AM CDT MON OCT 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE TODAY...MAINLY ACROSS THE BIG COUNTRY AND CONCHO VALLEY. THE MAIN THREATS WILL BE SMALL HAIL..STRONG GUSTY WINDS AND DANGEROUS LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 04
In the hours before
Special weather statement, Oct 22, 7:27 AM CDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
727 AM CDT MON OCT 22 2012
TXZ049-221315-
FISHER TX-
727 AM CDT MON OCT 22 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 AM CDT FOR FISHER
COUNTY...
POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS AND HAIL
AT 722 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF HOBBS...OR ABOUT 11 MILES EAST OF SNYDER...MOVING NORTHEAST AT 35
MPH.
POTENTIAL STORM IMPACTS INCLUDE...
SOME BROKEN TREE BRANCHES...
ISOLATED POWER OUTAGES LIKELY...
A FEW LOOSE OBECTS TOPPLED...
HAZARDOUS DRIVING CONDITIONS AND POSSIBLE BLOWING DUST...
DANGEROUS WALKWAYS...
THE STRONG THUNDERSTORM WILL BE NEAR...
HOBBS BY 740 AM CDT
ROTAN BY 755 AM CDT
LAT...LON 3296 10024 3275 10038 3253 10067 3296 10066
3297 10065
TIME...MOT...LOC 1227Z 237DEG 29KT 3275 10069
04!Special weather statement, Oct 22, 8:41 AM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 841 AM CDT MON OCT 22 2012 TXZ049-054-113-127-221430- FISHER TX-JONES TX-NOLAN TX-TAYLOR TX- 841 AM CDT MON OCT 22 2012 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 AM CDT FOR FISHER AND NOLAN COUNTIES... JONES AND TAYLOR COUNTIES... AT 837 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 4 MILES WEST OF CHAMPION...OR ABOUT 11 MILES SOUTHWEST OF ROSCOE...MOVING EAST AT 40 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... THE INTERSECTION OF RANCH ROAD 608 AND HIGHWAY 147 AND ROSCOE BY 850 AM CDT CAMP BOOTHE OAKS BY 900 AM CDT THE INTERSECTION OF HIGHWAY 70 AND RANCH ROAD 53 BY 905 AM CDT LAKE SWEETWATER BY 910 AM CDT CAMP BUTMAN BY 925 AM CDT FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SMALL HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. LAT...LON 3262 10010 3214 10003 3216 10067 3259 10067 TIME...MOT...LOC 1342Z 267DEG 36KT 3235 10062
Special weather statement, Oct 22, 8:44 AM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
844 AM CDT MON OCT 22 2012
TXZ064-221415-
STERLING TX-
844 AM CDT MON OCT 22 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 AM CDT FOR
STERLING COUNTY...
AT 841 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR OVER NORTHWESTERN STERLING COUNTY...OR
ABOUT 17 MILES NORTHEAST OF GARDEN CITY...MOVING NORTHEAST AT 15 MPH.
THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
NORTHWESTERN STERLING COUNTY.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
SMALL HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY
RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...ESPECIALLY
THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE
SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A
WARNING BE ISSUED.
LAT...LON 3209 10126 3209 10094 3208 10092 3187 10127
3208 10127
TIME...MOT...LOC 1344Z 243DEG 15KT 3200 10122Special weather statement, Oct 22, 8:59 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
859 AM CDT MON OCT 22 2012
TXZ049-113-221430-
FISHER TX-JONES TX-
859 AM CDT MON OCT 22 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 AM CDT FOR FISHER
COUNTY...
JONES COUNTY...
AT 858 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 6 MILES WEST OF ROBY...OR ABOUT 18
MILES NORTH OF SWEETWATER...MOVING EAST AT 40 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
ROBY AND LONGWORTH BY 910 AM CDT
SYLVESTER BY 920 AM CDT
MCCAULLEY BY 925 AM CDT
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
SMALL HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY
RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...ESPECIALLY
THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE
SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A
WARNING BE ISSUED.
LAT...LON 3296 10012 3262 10009 3258 10067 3262 10067
3265 10066 3297 10066 3297 10057 3297 10040
TIME...MOT...LOC 1400Z 269DEG 34KT 3273 10046Special weather statement, Oct 22, 9:27 AM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
927 AM CDT MON OCT 22 2012
TXZ049-098-113-221500-
FISHER TX-HASKELL TX-JONES TX-
927 AM CDT MON OCT 22 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 AM CDT FOR
FISHER COUNTY...
HASKELL AND JONES COUNTIES...
AT 924 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES SOUTHWEST OF NEINDA...OR ABOUT
8 MILES SOUTH OF HAMLIN...MOVING EAST AT 30 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
THE INTERSECTION OF US-180 AND RANCH ROAD 126 BY 935 AM CDT
TRUBY BY 950 AM CDT
ANSON BY 955 AM CDT
FUNSTON BY 1000 AM CDT
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
SMALL HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY
RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...ESPECIALLY
THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE
SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A
WARNING BE ISSUED.
LAT...LON 3301 9980 3252 9979 3252 10017 3297 10017
3296 10000 3301 9999
TIME...MOT...LOC 1427Z 272DEG 27KT 3277 10014Special weather statement, Oct 22, 11:33 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1133 AM CDT MON OCT 22 2012
TXZ054-065-066-127-221730-
NOLAN TX-RUNNELS TX-TAYLOR TX-COKE TX-
1133 AM CDT MON OCT 22 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 PM CDT FOR NOLAN
COUNTY...
RUNNELS AND COKE COUNTIES...
TAYLOR COUNTY...
AT 1130 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR OVER HYLTON...OR ABOUT 7 MILES
NORTHEAST OF BLACKWELL...MOVING NORTHEAST AT 30 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
NOLAN BY 1140 AM CDT
CAMP BUTMAN BY 1155 AM CDT
VIEW AND MERKEL BY 1215 PM CDT
DYESS AFB BY 1220 PM CDT
TYE BY 1225 PM CDT
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
SMALL HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY
RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...ESPECIALLY
THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE
SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A
WARNING BE ISSUED.
LAT...LON 3238 9979 3191 10021 3197 10054 3252 10016
3252 9979
TIME...MOT...LOC 1634Z 223DEG 28KT 3217 10018The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 22, 7:27 AM CDT | Special Weather Statement | SJT | Fisher | 48 min |
| Oct 22, 8:41 AM CDT | Special Weather Statement | SJT | Nolan | 49 min |
| Oct 22, 8:44 AM CDT | Special Weather Statement | SJT | Sterling | 31 min |
| Oct 22, 8:59 AM CDT | Special Weather Statement | SJT | Fisher | 31 min |
| Oct 22, 9:27 AM CDT | Special Weather Statement | SJT | Jones | 33 min |
| Oct 22, 11:33 AM CDT | Special Weather Statement | SJT | Taylor | 57 min |
| Oct 22, 12:43 PM CDT | Special Weather Statement | SJT | Callahan | 62 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.